# SDR REXA2022072001610

- Difficulty date: June 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571S
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE AT MID INTERCOSTAL DD6 HAS EVIDENCE OF CORROSION.	REPLACED MID INTERCOSTAL DD6 PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-01-001-001-A01, DWG 601R31702 REV N.
